Authors: | Elsayed, Elsayed Mohamed Iričanin, Bratislav Stević, Stevo |
Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts |
Title: | On the max-type equation xn+1 = max {An/x n, xn-1} |
Journal: | Ars Combinatoria |
Volume: | 95 |
First page: | 187 |
Last page: | 192 |
Issue Date: | 1-Apr-2010 |
Rank: | M23 |
ISSN: | 0381-7032 |
Abstract: | It is shown that every well-defined solution to the second-order difference equation in the title, when (An)n∈ 0 is a two-periodic sequence such that max{A0, A1} ≥ 0, is eventually periodic with period two. In the case max{A0, A 1} < 0 it is shown the existence of unbounded solutions, by describing all solutions in terms of A0, A1,x-1 and x0. |
Publisher: | Charles Babbage Research Centre |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.